Jump to content

Photo

Low Dose Accutane Buddy?


6 replies to this topic

#1 mathews42

mathews42

    Junior Member

  • Members
  • Posts & Likes
    Posts: 31
    Likes: 0
About Me
  • Joined: 20-February 12

Posted 20 February 2012 - 06:16 PM

hi there,

im a 29 yo female starting low dose 30 mg a day of claravis. i saw another thread with accutane buddies and it looks like everyone is a month or more ahead of me, so if there is anyone out there starting now or around now, let me know!
im nervous and would love to hear any stories you have, horror or inspiration. im only on day 2, and so far other than fatigue..ive had no side effects.
i did take before pics and will take pics weekly to monitor progress, heres hoping it goes well!

#2 mathews42

mathews42

    Junior Member

  • Members
  • Posts & Likes
    Posts: 31
    Likes: 0
About Me
  • Joined: 20-February 12

Posted 21 February 2012 - 08:18 AM

Okay I am on day 3 now, and i havent had any side effects in terms of dryness or achiness etc. HOWEVER, this is very alarming to me... the skin on my right cheek is getting darker! Is this normal? If this is a side effect that will spread, I will stop taking it immediately. Has anyone gone through this??

#3 beautifulchaos

beautifulchaos

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 1
About Me
  • Gender:Female
  • Joined: 25-January 12

Posted 23 February 2012 - 05:59 PM

hey there :) i actually started the other thread with all the accutane buddies, however i did that too soon (girls have to wait a month before starting) so i am actually going to the derm to start the accutane on monday! i just had my blood work done today. the last time i was there the doctor estimated i would be put on 30 mgs also... so maybe you & i can swap experiences since youll only be like a week ahead :)

#4 Lewie

Lewie

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 1
About Me
  • Joined: 28-February 12

Posted 28 February 2012 - 07:05 PM

I just started! I'm on day 8 right now. So we are roughly at the same place. I'm however only doing 10 mg a day. But considering bumping up to 20 mg, as 10 mg is a really low dosage for my size and weight. I think I'm already experiencing side effects. I have quite dry lips, and i never get dry lips so I presume it is the accutane. I also have started breaking out in really weird places, like on my ear and the top of my head. Then also in my normal places around my mouth and chin. My pimples also usually pop very easily, but they are more just bumps now that don't really seem to have much of anything in them?

#5 esa

esa

    Acne sucks.

  • Members
  • Posts & Likes
    Posts: 113
    Likes: 6
About Me
  • Gender:Male
  • Location:UK
  • Joined: 15-February 12

Posted 28 February 2012 - 08:33 PM

Consider me a buddy :P

I'm on day 5, on a low dose of 20mg/day. Although I want to ask to be put on 40mg after the first month.

Good luck to us all! Posted Image

#6 mathews42

mathews42

    Junior Member

  • Members
  • Posts & Likes
    Posts: 31
    Likes: 0
About Me
  • Joined: 20-February 12

Posted 28 February 2012 - 09:10 PM

hi guys! I had been writing on another log, im not sure when i started this if i realized it was two different logs. The side effects can be epic even on 30 mg so definitely take the time to adjust on the 10-20 mg. I still havent had a terrible IB, but lips and scalp are SO DRY. I do have a few pimples (but really overall skin looks great) but those pimples, i dont even have to touch...if i take a shower they pop - gross I know.
I had such severe breakouts on my temples, and they are all cleared up but still a ton of scarring.
Hope everyone is doing well on their course!

#7 vcsteve

vcsteve

    Junior Member

  • Members
  • Posts & Likes
    Posts: 27
    Likes: 1
About Me
  • Joined: 09-December 11

Achievements

     

Posted 02 March 2012 - 03:05 PM

just started yesterday 40mg a day. ill be your buddy :)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users